Measuring β-diversity with species abundance data

Barwell, LJ, Isaac, NJB and Kunin, WE (2015) Measuring β-diversity with species abundance data. Journal of Animal Ecology, 84 (4). 1112 - 1122. ISSN 0021-8790


  • Barwell, LJ
  • Isaac, NJB
  • Kunin, WE
Copyright, Publisher and Additional Information: © 2015 The Authors. Journal of Animal Ecology published by John Wiley & Sons Ltd on behalf of British Ecological Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: β-diversity indices; Community composition; Differentiation; Metrics; Rank abundance distribution; Similarity; Simulated assemblage; Spatial turnover
  • Accepted: 18 February 2015
  • Published: July 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Biological Sciences (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Oct 2015 16:00
Last Modified: 08 Oct 2015 16:00
Published Version:
Status: Published
Publisher: Wiley
Identification Number:
Related URLs: